# SDR FDEA201212184320

- Difficulty date: December 18, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 BETWEEN FR 27 AND FR 28 TOP SURFACE CORROSION. AFTER CORROSION REMOVAL AREA IS OUT OF LIMITS. ORIG THICKNESS 0.078. THICKNESS AFTER REMOVAL 0.053.  OUT OF LIMITS IAW SRM 53-10-16, PG 105, FIG A.  REMOVED CORRSION FROM FLOOR STRUCTURE FR 27-FR 28 SEAT TRACK, NR 1 OTBD FLANGE TOP SURFACE IAW SRM 51-74-10 PAR 5A, PAGES 204-205.  CHECKED LIMITS IAW SRM 53-10-16, PG 101, FIG 102, PG 105.  FOUND AREAS TO BE OUT OF LIMITS.  PERFORMED REPAIR TO AREA BETWEEN PRODUCTION SPLICE FR 26 TO FR 28 IAW SRM 53-10-16, PG 203-208, PAR 4.
